ZYRTEC 10mg. 10 tablets

STADA
ZYRTEC 10mg. 10 tablets
€ 9.00
Add to Cart
Zyrtec contains the active ingredient cetirizine dihydrochloride.
Zyrtec is an antiallergic drug.
Zyrtec is indicated in adults and children 6 years of age:

ZYRTEC 10 tablets

 
 
WHAT IS ZYRTEC AND WHAT IT IS USED
Zyrtec contains the active ingredient cetirizine dihydrochloride.
Zyrtec is an antiallergic drug.
Zyrtec is indicated in adults and children 6 years of age:
for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis;
for the relief of chronic hives (urticaria).
2 Before you take Zyrtec
Do not take Zyrtec
If you have severe renal impairment (severe renal failure with creatinine clearance below 10 ml / min);
If you are allergic (hypersensitive) to the active ingredient of Zyrtec, to any of the ingredients to hydroxyzine or to any piperazine derivatives (such substances other medicines).
Do not take Zyrtec 10 mg tablets:
if you have hereditary problems of galactose intolerance, the Lapp lactase deficiency or glucose-galactose malabsorption.
Take special care with Zyrtec
If you have kidney failure, please ask your doctor for advice; if necessary, take a lower dose. Your doctor will determine the next dose.
If you have epilepsy or risk of convulsions, you should ask your doctor for advice.
No clinically significant interactions between alcohol (at a concentration of alcohol in the blood 0,5 g / l, corresponding to one glass of wine) and cetirizine used at recommended doses. No data is available for the safety of simultaneous administration of higher doses of cetirizine and alcohol.
Therefore, as with all antihistamines, it is advisable to avoid taking Zyrtec with alcohol.
If you are allergic planned test, ask your doctor about the need to stop Zyrtec for several days before the test. This medicine may affect your allergy test results.

Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Taking Zyrtec with food and drink:
Food does not affect absorption of cetirizine.

Pregnancy and lactation:
Ask your doctor or pharmacist before taking any medicine.
As with other drugs Zyrtec during pregnancy should be avoided. Occasional use by pregnant women should not lead to damage to the fetus, but the drug should be used only when necessary and after consulting the doctor.
Zyrtec is contraindicated in nursing mothers because cetirizine passes into breast milk.
Driving and using machines:
Clinical studies have demonstrated impaired attention, alertness and ability to drive after taking Zyrtec at the recommended dose.
If you intend to drive, engage in potentially hazardous activities or operate machinery should carefully monitor the impact of the drug after taking Zyrtec. Do not exceed the recommended dose.
Important information about some of the ingredients of Zyrtec
Zyrtec film-coated tablets contain lactose. If your doctor has told you that you have an intolerance to some sugars, consult before taking this medicine.

3 HOW TO TAKE ZYRTEC
How and when to take Zyrtec?
Follow the recommendations below, unless your doctor has instructed otherwise use Zyrtec.
Follow the instructions, otherwise Zyrtec may not be fully effective.
The tablets should be swallowed with a glass of liquid.

Adults and adolescents over 12 years of age:
10 mg once daily 1 tablet.

Children 6 to 12 years old:
5 mg twice daily as a half tablet twice daily.

Patients with moderate to severe renal impairment:
In patients with moderate renal impairment are recommended to take 5 mg once daily.
If you feel that the effect of Zyrtec is too weak or too strong, please consult your doctor.

Duration of treatment:
The duration of treatment depends on the type, duration and course of your complaints and is determined by your doctor.

If you take more Zyrtec
If you think you have taken an overdose of Zyrtec, tell your doctor.
Your doctor will decide what measures should be taken if necessary.
After an overdose described below side effects may occur with increased frequency. The following adverse reactions: confusion, diarrhea, dizziness, fatigue, headache, malaise, fundus, itching, restlessness, sedation, somnolence, stupor, abnormal rapid heart rate, tremor, and urinary retention.

If you forget to take Zyrtec
Do not take a double dose to make up for a missed dose.

If you stop taking Zyrtec
If you have any further questions on the use of this product, ask your doctor or pharmacist.

4 POSSIBLE SIDE EFFECTS
Like all medicines, Zyrtec can cause side effects, although not everybody gets them.
The following side effects are rare or very rare, but you should stop taking the medicine and tell your doctor as soon as you notice them:
Allergic reactions, including severe reactions and angioedema (severe allergic reaction that causes swelling of the face or throat).
These reactions can begin immediately after first taking medicine or later.

The frequency of possible side effects listed below is defined using the following conditions:
Common (affects 1 to 10 users in 100);
Uncommon (affects 1 to 10 of 1000 patients);
Rare (affects 1 to 10 of 10 000 patients);
Very rare (affects less than 1 in 10,000 patients);
Not known (from the available data can not be estimated).
Common side effects:
Somnolence (sleepiness);
Dizziness, headache;
Pharyngitis, rhinitis (in children);
Diarrhea, nausea, dry mouth;
Fatigue.
Uncommon side effects:
anxiety;
Paresthesia (abnormal sensations on the skin);
Abdominal pain;
Pruritus (severe itching), rash;
Asthenia (fatigue), malaise.
Rare side effects:
Allergic reactions, some severe (very rare);
Depression, hallucinations, aggressiveness, confusion, insomnia;
convulsions;
Tachycardia (rapid heart rate);
Impaired liver function;
Urtikariq (hives);
Edema (swelling);
Weight gain.
Very rare side effects:
Thrombocytopenia (low levels of platelets in the blood);
Teak (spasms usual);
Syncope, dyskinesia (involuntary movements), dystonia (muscle contractions unusually long), tremor, dysgeusia (altered taste);
Blurred vision, accommodation disorder (difficulty focusing) oculogyration (uncontrolled circular movements of the eyes);
Angioedema (severe allergic reaction that causes swelling of the face or throat), fixed drug eruption;
Abnormal elimination of urine (incontinence in bed, pain and / or difficulty in passing water).
Not known:
Amnesia, memory impairment.
Tell your doctor if you develop any of these side effects. At the first sign of a hypersensitivity reaction, stop taking Zyrtec. Your doctor will assess the severity and decide what further steps need to be taken.
If you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

5 HOW TO STORE ZYRTEC
Keep out of reach of children.
Do not use Zyrtec after the expiry date stated on the carton and blister.
This medicine does not require any special storage conditions.

6 FURTHER INFORMATION
What Zyrtec contains
The active ingredient of Zyrtec is cetirizine dihydrochloride. Each tablet contains 10 mg of cetirizine dihydrochloride.
Other ingredients are: microcrystalline cellulose, lactose, macrogol 400, magnesium stearate, hypromellose, colloidal silicon dioxide, titanium dioxide (E171).

Zyrtec looks like and contents of the pack
White, oblong tablets with breakline and YY
Packs of 1, 4, 5, 7, 10, 14, 15, 20, 21, 30, 40, 45, 50, 60, 90 or 100 (10 x 10) tablets.
Not all pack sizes may be marketed.
 
 
€ 9.00
Add to Cart
Close